advertisement
Question
Posted by: curious | 2007/05/29

RE: Meds and surgery

Thank you for your reply. You suggested that I don't drink Thinz within 2 weeks of the surgery. Problem is I drank one pill yesterday (I also had one pill a week before that so that makes 2 pills in the last two weeks) and my surgery is in a week. Is this going to be a problem? The pill I took last week should be out of my system by next week but will the one I took yesterday be a problem? (My surgery is next Monday)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Curious, no it should be out your system by monday.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement